Über die$W$-Kurven im dreidimensionalen Raume

A. Wiman Upsala

TBD mathscidoc:1701.33834

Acta Mathematica, 64, (1), 243-352, 1935.12
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:31:06 uploaded by actaadmin ] [ 88 downloads ] [ 0 comments ]
@inproceedings{a.1935über,
  title={Über die$W$-Kurven im dreidimensionalen Raume},
  author={A. Wiman},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203106331222543},
  booktitle={Acta Mathematica},
  volume={64},
  number={1},
  pages={243-352},
  year={1935},
}
A. Wiman. Über die$W$-Kurven im dreidimensionalen Raume. 1935. Vol. 64. In Acta Mathematica. pp.243-352. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203106331222543.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved